MathSciNet Relay Station
MathSciNet bibliographic data
MR493057 (58 #12097a) 41A15
Schoenberg, I. J. Cardinal interpolation and spline functions. VI. Semi-cardinal interpolation and quadrature formulae. J. Analyse Math. 27 (1974), 159–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement